On simultaneous inhomogeneous Diophantine approximation

Volume 123 / 2006

Yann Bugeaud, Nicolas Chevallier Acta Arithmetica 123 (2006), 97-123 MSC: 11J83, 11J20. DOI: 10.4064/aa123-2-1

Authors

  • Yann BugeaudU.F.R. de mathématiques
    Université Louis Pasteur
    7, rue René Descartes
    67084 Strasbourg, France
    e-mail
  • Nicolas ChevallierMathématiques
    Université de Haute Alsace
    4, rue des frères Lumière
    68093 Mulhouse, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image